Packing equal circles in a square : bounds, minimal polynomials and classification

Szabó, Péter Gábor: Packing equal circles in a square : bounds, minimal polynomials and classification. In: Conference of PhD Students in Computer Science, (4). pp. 110-111. (2004)

[img]
Preview
Cikk, tanulmány, mű
cscs_2004_110-111.pdf

Download (74kB) | Preview
Item Type: Article
Journal or Publication Title: Conference of PhD Students in Computer Science
Date: 2004
Volume: 4
Page Range: pp. 110-111
Event Title: Conference of PhD students in computer science (4.) (2004) (Szeged)
Uncontrolled Keywords: Matematika - előadáskivonat
Additional Information: Bibliogr.: 111. p.
Date Deposited: 2019. Oct. 15. 09:57
Last Modified: 2019. Oct. 15. 09:57
URI: http://acta.bibl.u-szeged.hu/id/eprint/59805

Actions (login required)

View Item View Item